Volume 18 Number 1 (April 2012)

Table of Contents

Articles

VERTEX EXPONENTS OF A CLASS OF TWO-COLORED HAMILTONIAN DIGRAPHS PDF
Aghni Syahmarani, Saib Suwilo 1-19
ON DECOMPOSITIONS OF NORMED UNITS IN ABELIAN GROUP RINGS PDF
Peter Danchev 21-29
ON THE TOTAL VERTEX IRREGULARITY STRENGTHS OF QUADTREES AND BANANA TREES PDF
Nurdin - 31-36
K-CONTINUOUS FUNCTIONS AND RIGHT B1 COMPOSITORS PDF
Jonald P. Fenecios, Emmanuel A. Cabral 37-44
ON n-BOUNDED AND n-CONTINUOUS OPERATOR IN n-NORMED SPACE PDF
Agus L. Soenjaya 45-56
ON THE WIENER INDEX OF A GRAPH PDF
Harishchandra S. Ramane, Deepak S. Revankar, Asha B. Ganagi 57-66


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245